# SDR ASAA2022072839274

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,541 hours, 15,534 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL BLANK. GROUNDED - YES. RECYCLED BREAKERS ON MODE CONTROL PANEL. OPS CHECK GOOD REF B737-800 AMM 22-11-34.
